# SDR ASOA20161122185

- Difficulty date: November 22, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R53111715
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 ANGLE CRACKED. REMOVED CRACKED CLIP. FABRICATED AND INSTALLED NEW CLIP. ALL WORK PERFORMED IAW REO 601R-53-11-2982 AND EC/TC REO 601R-53-11-2982.
